# SDR 2002FA0001085

- Difficulty date: July 22, 2002
- Submitted: September 19, 2002
- Operation: General aviation
- Aircraft: N650PC
- Make and model: Cessna T310Q
- Aircraft serial: 310Q0465
- Aircraft time: 4,467 hours
- Engine: Cont TSIO520*
- System (JASC): 7810 · Engine Collector/Tailpipe/Nozzle
- Part: Clamp
- Part number: NH10089740
- Condition: Cracked
- Location: Exhaust System
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THIS CLAMP ATTACHES TAILPIPE TO TURBOCHARGER OUTLET.  DURING COMPLIANCE WITH AD2000-1-16 FOUND CLAMP SPLIT AT THE APEX OF THE "V" AROUND 4.75" TO 5.0" OF CIRCUMFERENCE. PER AD2000-1-16 THIS CLAMP IS NOT LIFE-LIMITED.
